RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 185–200 (Mi timm1041)  

This article is cited in 3 scientific papers (total in 3 papers)

Classes of properties preserved under morphisms of generalizations of many-sorted algebraic systems in studying dynamics

N. V. Nagul

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: We develop the method of logical algebraic equations, which is a method for constructing preservation conditions for properties of some generalizations of many-sorted algebraic systems under their mappings to each other. Preservation criteria are formulated in terms of the notion of canonical generalization of these mappings to Bourbaki grades. Algorithms that simplify solutions of logical algebraic equations are used to describe classes of formulas preserved under single-type morphisms.

Keywords: preservation of properties, morphism, many-sorted algebraic system, logical algebraic equation.

Full text: PDF file (272 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 510.8
Received: 25.06.2013

Citation: N. V. Nagul, “Classes of properties preserved under morphisms of generalizations of many-sorted algebraic systems in studying dynamics”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 185–200

Citation in format AMSBIB
\Bibitem{Nag14}
\by N.~V.~Nagul
\paper Classes of properties preserved under morphisms of generalizations of many-sorted algebraic systems in studying dynamics
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 185--200
\mathnet{http://mi.mathnet.ru/timm1041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364203}
\elib{http://elibrary.ru/item.asp?id=21258494}


Linking options:
  • http://mi.mathnet.ru/eng/timm1041
  • http://mi.mathnet.ru/eng/timm/v20/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Nagul, “Generating conditions for preserving the properties of controlled discrete event systems”, Autom. Remote Control, 77:4 (2016), 672–686  mathnet  crossref  isi  elib
    2. N. Nagul, I. Bychkov, “On the problem of discrete-event systems properties preservation”, ICNPAA 2016 World Congress: 11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, AIP Conf. Proc., 1798, ed. S. Sivasundaram, Amer. Inst. Phys., 2017, UNSP 020107  crossref  isi  scopus
    3. N. Nagul, “On the properties of discrete-event systems with observable states”, 2017 40th International Convention on Information and Communication Technology, Electronics and Microelectronics (MIPRO), eds. P. Biljanovic et al., IEEE, 2017, 1155–1160  crossref  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:73
    Full text:17
    References:21
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019